# SDR SWAA2018031920513

- Difficulty date: March 14, 2018
- Submitted: March 20, 2018
- Operation: Air carrier
- Aircraft: N280WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32533
- Aircraft time: 37,647 hours, 22,121 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D717020001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT OVERWING EXIT DOOR LOWER EXTERIOR EMERGENCY LIGHT INOP.  R&R CHARGER ASSEMBLY PER AMM.
